Journal article icon

Journal article

Mad subalgebras of rings of differential operators on curves

Abstract:

We study the maximal abelian ad-nilpotent (mad) subalgebras of the domains D Morita equivalent to the first Weyl algebra. We give a complete description both of the individual mad subalgebras and of the space of all such. A surprising consequence is that this last space is independent of D. Our results generalize some classic theorems of Dixmier about the Weyl algebra.

Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1016/j.aim.2006.09.018

Authors


More by this author
Institution:
Cornell University
Department:
Department of Mathematics
More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Mathematical Institute
Alfred P. Sloan Foundation More from this funder
Publisher:
Elsevier Inc. Publisher's website
Journal:
Advances in Mathematics Journal website
Volume:
212
Issue:
1
Pages:
163–190
Publication date:
2007-06-05
DOI:
ISSN:
0001-8708
URN:
uuid:ac0f2370-b51b-4c48-8d30-7c416e488a2b
Local pid:
ora:8085

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP